Hi Rosie, BP,
Thanks for writing. I had a very good session with my pdoc. yesterday. I had a fit with myself about
going, just didn't want to get out and do it. You all know how that is, I'm sure. I seem to have become something of a hermit. Also, I dreaded a confrontation with him.
I made sure I had my notes on what meds I was taking, psych. drugs and otherwise, had my notes about
what to ask, my morning coffee, and I was prepared. We talked quite a while and he actually listened. Last time he was writing the whole time, or so it seemed. Of course I was much more composed this time. The confusion was cleared up about
the lexapro. I think the nurse read the chart wrong or he wrote it down wrong. We had discontinued the Strattera which is for ADD. It is not good for liver function, so he took me off that. It helps too with the brain fog I have from the Autoimmune liver disease and the prednisone.
He had no trouble writing my prescript
ions. We did talk about
switching antidepressants in a few months if I continued to be depressed. He said the lithium should boost the antidepressant but I don't believe that it has. The lithium was added to keep me from hypomania, in combination with lamictal.
Esp. while on an SSRI. So, having taken two days and doses of the correct meds. and rested a lot after being out all day yesterday, I'm feeling much better. He talked about
putting me on Wellbutrin when I come back if I am not doing a lot better. I really believe a lot of the low moods have to with the prednisone.
I fatigue easily with the condition I have. And weaning off of prednisone presents a whole range of physical and mental problems as my body adjusts. I don't know how people take it or come off it without a mood stabilizer or anti-depressant. It causes so much fatigue, depression & mood swings , joint pain and when up on a high dose you feel high and have tons of energy. I really the energy, although I overdid it many times and my body paid for it, but it was worth it.
BP in AZ I hope you are doing better. Why have you not been on medication? As far as lamictal, I think it is a great medication. At least it has been for me. I always recomend this site so people can so there and check out the results others have had from different medications and treatments for all kinds of illnesses. IT's called remedyfind.com. If you just type that in you will find a site where consumers like ourselves rate the effectivness, side effects, ect. on medications. BP is one of the catagories. I think Lamictal is at the top of meds. for bp.
Let us know how you are doing.
Thanks again for writing me. Your posts really helped me yesterday. I hope you all are having a good day. IT's cold here in KY. My friend is in Chicago and she said they had a blizzard there, and the temp. was 22 yesterday.
Hugs and Wellness to you both,
"Hope is seldom found in the things we can see;
it is the sweet fragrance of grace."
"Hope is seldom found in the things we can see;it is the sweet fragrance of grace."